# SDR 06FDEA1090

- Difficulty date: March 15, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR CAP UPPER SURFACE FOUND WITH CORROSION AT XORS 1040.  RT WING REAR SPAR CAP UPPER SURFACE XORS 1040 CORROSION AREA REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5710-95791, TITLE: WINGS, RIGHT REAR SPAR UPPER CAP CORROSION AT STATIONS XORS = 1040 THROUGH = 1051 REPAIR.  ORIGINAL THICKNESS =0.126", MATERIAL REMOVED =0.054", REMAINING THICKNESS =0.072".  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
